# SDR AU990111

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 3293-3956
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) AIRCRAFT SUFFERED A LIGHTNING STRIKE.  POST-LIGHTNING STRIKE INSPECTION CARRIED OUT IAW EMB120 MAINTENANCE MANUAL CHAPTER 5.50.1 AND PRATT AND WHITNEY MAINTENANCE MANUAL 5.50.00.   FOUND DAMAGE TO THE FOLLOWING AREAS:  1.  NR 2 VHF COMMUNICATION ANTENNA.  2.  NR 1 RADIO ALTIMETER TRANSCEIVER.  3.  RT ELEVATOR OUTBOARD HINGE BEARING WELDED.  4.  SCREW FASTENERS AT THE APU BLEED DUCT FAIRING, REAR FUSELAGE  FAIRING, APU EXHAUST TAIL CONE CONTAINED HEAT BURN MARKS.   5.  FUSELAGE SKIN AT FS 16223, FS 15791.8, FS 5873.5, FS 5118.0,  FS 4825.5, FS 4214.0, FS 3956.5 AND FS 3293.0 CONTAINED HEAT BURN MARKS.  6.  NLG MAGNETISED.
